# SDR UALA2011011700258

- Difficulty date: January 16, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 84,669 hours, 13,587 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Rt Case Drain
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT SIDE CASE DRAIN FILTER ACMP AFT FAIRING LEAKING 1 DROP IAW SECOND WITH NO PRESSURE. REPLACED RT CASE DRAIN FILTER O-RING, LEAK CHECK OK.
